# SDR DALA2019120206971

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 52,286 hours, 36,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CATWALK AND AFT EMERGENCY EXIT DOORWAY LIGHTS ARE FLICKERING ON AND OFF. MAINTENANCE REPLACED THE AFT CATWALK EMERGENCY POWER SUPPLY IAW B717 AMM 33-51-03. OPERATIONAL TEST WAS GOOD. (LP #6607820)
